# SDR FOTR20006NR2027

- Difficulty date: February 9, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6517684
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CABIN FRAME DAMAGED AT BS 380 STR 5L.  REPAIRED ON FASI WO 20006. N/R 02027.  INSTALLED REPAIR ANGLE TO FUSELAGE FRAME AT BS 380, STR 5L IAW B727 SRM 53-10-4 FIG 1, REV 102.  MATERIAL USED; 7075-O, HEAT TREATED TO T-6 CONDITION.  DIM.; 11 BY 1 BY 0.063.
